# SDR DALA2022031801804

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 58,020 hours, 40,375 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RETRACT SCISSORS LINK BOLT COTTER KEY CUT INTO CENTER LT SUPPORT WEB IN RETRACT POSITION (FOUND ON FREE FALL). NO ALLOWABLE DAMAGE PER B717 SRM. REMOVED DAMAGED SUPPORT WEB. FABRICATED, DRILLED, AND INSTALLED STIFFENERS ON NEW SUPPORT WEB. TREATED, PRIMED, & PAINTED SUPPORT WEB. INSTALLED SUPPORT WEB PER BOEING DWG 9911599 & B717 SRM 51-40. (LP #2160264)
